Abstract

The existence and stability of stable bright solitons in one-dimensional (1D) fractional media with a spatially periodical modulated Kerr nonlinearity (nonlinear lattice), supported by the recently introduced nonlinear fractional Schrödinger equation, are demonstrated by means of the linear-stability analysis and in direct numerical simulations. Both 1D fundamental and multipole solitons (in forms of dipole and tripole ones) are found, which occupy one or three cells of the nonlinear lattice, respectively, depending on the soliton’s power. We find that the profiles of the predicted soliton families are impacted intensely by the Lévy index α, and so are their stability. The soliton families are stable if α exceeds a threshold value, below which the balance between fractional-order diffraction and the spatially modulated focusing nonlinearity will be broken.

© 2019 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Gap solitons in the nonlinear fractional Schrödinger equation with an optical lattice

Changming Huang and Liangwei Dong
Opt. Lett. 41(24) 5636-5639 (2016)

Surface gap solitons in a nonlinear fractional Schrödinger equation

Jing Xiao, Zhaoxia Tian, Changming Huang, and Liangwei Dong
Opt. Express 26(3) 2650-2658 (2018)

Solitons in the fractional Schrödinger equation with parity-time-symmetric lattice potential

Xiankun Yao and Xueming Liu
Photon. Res. 6(9) 875-879 (2018)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (6)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (5)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription